# SDR ASAA2019060329549

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 48,026 hours, 14,407 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 164226
- Condition: Failed
- Location: Nr 1 Hf Comms
- Part time: 39,742 hours, 11,758 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON HF 1, RECEIVE ONLY. GROUNDED - YES. REMOVED AND REPLACED #1 HF COUPLER PER B737-800 AMM 23-11-61. OPS CHECK GOOD.
